# SDR 9711599866

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AIRCRAFT WOULD NOT PRESSURIZE.  CABIN CLIMBED AT SAME RATE OF CLIMB AS AIRCRAFT.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  AFTER RESETTING CIRCUIT BREAKERS, SYSTEM BEGAN TO OPERATE INTERMITTENTLY.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED PRESSURE CONTROLLER AND AMPLIFIER, OPERATIONAL CHECK OK.
